# SDR SIMA201133302

- Difficulty date: November 29, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT FORWARD OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY LIGHT IAW EMB 135 AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
